# SDR DALA2025071505325

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 77,890 hours, 31,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Receiver
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6402398) L1 DOOR WILL NOT CLOSE / LATCH. ADJUSTED UPPER 2 RECEIVER'S 2 TEETH AND LOWER 2 RECEIVER'S 1 TOOTH, IN AN ALL 4. DOOR OP CK'S GOOD. ALL PER B737 AMM 52-11-00-820-801.
